| Model Number |
MMT-723LNAL |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump received with detached end cap and cracked reservoir tube lip.Unable to perform displacement test due to detached end cap.
Event or Problem Description
Information received by medtronic indicated that the piece of bottom of insulin pump was fallen off.No harm requiring medical intervention was reported.The insulin pump was returned for analysis.